# SDR SWAA2017020611724

- Difficulty date: January 23, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 45,588 hours, 21,255 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651612
- Part serial: BN000687
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED ON INTERNAL STRUCTURE ON HORIZONTAL BEAM.  R&R DOOR IAW AMM.
